# SDR DALA2025051503753

- Difficulty date: May 10, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N318DX
- Make and model: Airbus A321-213
- Aircraft serial: 7441
- Aircraft time: 25,036 hours, 11,229 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Annunciator
- Condition: Malfunctioned
- Location: Flt Manage
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3018 - ATO - AT BELOW 80 KTS DUE TO NO FLEX OR TOGA INFORMATION ON FMA AT FLEX OR TOGA SETTINGS WITH FLIGHT DIRECTOR 1 AND 2 INDICATING. CORRECTIVE ACTION: SYSTEM RETURNED TO NORMAL FOLLOWING RESET.(7385886)
